Hidden regularity for semilinear hyperbolic partial differential equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 9 (1988) no. 1, pp. 103-120.
@article{AFST_1988_5_9_1_103_0,
     author = {Milla Miranda, M. and Medeiros, L.A.},
     title = {Hidden regularity for semilinear hyperbolic partial differential equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {103--120},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 9},
     number = {1},
     year = {1988},
     mrnumber = {971816},
     zbl = {0618.35073},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1988_5_9_1_103_0/}
}
TY  - JOUR
AU  - Milla Miranda, M.
AU  - Medeiros, L.A.
TI  - Hidden regularity for semilinear hyperbolic partial differential equations
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1988
SP  - 103
EP  - 120
VL  - 9
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1988_5_9_1_103_0/
LA  - en
ID  - AFST_1988_5_9_1_103_0
ER  - 
%0 Journal Article
%A Milla Miranda, M.
%A Medeiros, L.A.
%T Hidden regularity for semilinear hyperbolic partial differential equations
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1988
%P 103-120
%V 9
%N 1
%I Université Paul Sabatier
%C Toulouse
%U http://www.numdam.org/item/AFST_1988_5_9_1_103_0/
%G en
%F AFST_1988_5_9_1_103_0
Milla Miranda, M.; Medeiros, L.A. Hidden regularity for semilinear hyperbolic partial differential equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 9 (1988) no. 1, pp. 103-120. http://www.numdam.org/item/AFST_1988_5_9_1_103_0/

[1] Cooper (J.) and Meideros (L.A.).- The Cauchy problem for nonlinear wave equations in domains with moving boundary, Annali Scuola Norm. Sup. Pisa XXVI 1972, p. 829-838. | EuDML | Numdam | MR | Zbl

[2] Kinderlehrer (D.) and Stampacchia (G.) .-An Introduction to Variational Inequalities and their Applications, Academic Press, New York, 1980. | MR | Zbl

[3] Lions (J.L.) .- Problemes aux Limites dans les Equations aux Dérivées Partielles, Les Presses de l'Université de Montreal, Montreal, 1965. | MR | Zbl

[4] Lions (J.L.) .- Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod, Paris, 1969. | MR | Zbl

[5] Lions (J.L.) .- Contrôle des Systèmes Distribués singuliers, Gauthiers-Villars, Paris, 1983. | MR | Zbl

[6] Lions (J.L.) .-Hidden regularity in some nonlinear hyperbolic equations, Matemática Aplicada e Computcional, Vol. 6, N° 1 1987, p. 7-15. | MR | Zbl

[7] Lions (J.L.) and Magenes (E.) .- Problèmes aux Limites Non Homogènes et Applications, Vol. I, Dunod, Paris, 1968. | Zbl

[8] Strauss (W.A.) .- The Energy Method in Nonlinear Partial Differential Equations, Notas de Matemática 47, IMPA, Rio de Janeiro, RJ, 1969. | MR | Zbl

[9] Strauss (W.A.) .- On weak solutions of semilinear hyperbolic equations, An. Acad. Bras. Ciências 42 (4) 1970, p. 645-651. | MR | Zbl